# SDR CA190411004

- Difficulty date: March 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Valve
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF AIRCRAFT TURNED BACK DUE UNABLE TO PRESSURIZE. MAINTENANCE FOUND LOOSE CONNECTOR AT THE PFCSOV. CONDITION CORRECTED. GROUND CHECKS CARRIED OUT AND A/C RETURNED TO SERVICE.
